Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
An upper bound on the LS category in presence of the fundamental group

Alexander Dranishnikov

Algebraic & Geometric Topology 19 (2019) 3601–3614
Abstract

We prove that

catLSX 1 2(cd(π1(X)) + dimX)

for every CW complex X, where cd(π1(X)) denotes the cohomological dimension of the fundamental group of X. We obtain this as a corollary of the inequality

catLSX 1 2(catLS(uX) + dimX),

where uX: X Bπ1(X) is a classifying map for the universal covering of X.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 3.238.235.155 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Lusternik–Schnirelmann category, cohomological dimension of groups
Mathematical Subject Classification 2010
Primary: 55M30
References
Publication
Received: 12 June 2018
Revised: 18 February 2019
Accepted: 13 April 2019
Published: 17 December 2019
Authors
Alexander Dranishnikov
Department of Mathematics
University of Florida
Gainesville, FL
United States